# SDR BAGA2025090900001

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N226BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55231
- Aircraft time: 5,672 hours, 2,706 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4904001011
- Part serial: 0984
- Condition: Failed
- Location: Zone 300 Rudder
- Part time: 5,672 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER FAIL AT 30,000 FEET. FOLLOWED CHECKLIST AND LANDED AT NEAREST SUITABLE AIRPORT. LANDED WITH OUT RUDDER. REMOVED AND REPLACED UPPER PCU. ALL RUDDER OPS CHECKS AND PCU AUTO RIGGING CHECKS GOOD.
